Hi. I'm seeking your help. I have a skin rash that started on the front of my upper hip, underneath the waistband area of my pants. The first spot that appeared is somewhat round in shape, pink/red in color, and appears somewhat dry and flaky. Then it spread behind me on the top of my buttocks along the waistband line, also in tiny round patches. Now, I have tiny pink/red dots everywhere in my groin and lower torso region.
I've been diagnosed before with a t-shirt pattern eczema that usually appears in winter, mostly on my upper arms. I don't have that now, but I have a generic Elocon that I tried on this rash and it didn't work. I have also tried anti-fungal creams, because I thought it may have been ringworm, but the spot on my upper hip never formed into a ring. The anti-fungal cream didn't work.
I'm also on allergy pills because I am somewhat allergic to cats. I adopted a third cat 2 months ago and my allergies really flared up and I started taking generic Zyrtec, which helped with the allergies. When I ran out and stopped taking the pills, it was shortly after I noticed the first spot appear. I've started taking them again, but only a couple days ago. I'm not sure if the spots are allergy related, but I figured they could be.
Most of the spots don't itch, only the ones at the top of my buttocks. Using the anti-fungal cream or body powder seems to stop the itch temporarily.
Thank you in advance for any insight you have. I currently don't have medical coverage, so I'm kind of in a bind to seek treatment.
Without examination, confirmation of a diagnosis is tough but it can be discoid eczema, ringworm or pityriasis rosea.
Pityriasis rosea is a common human skin disease which presents as numerous patches of pink or red oval rash. The rash may be accompanied by low-grade headache, fever, nausea and fatigue and sometimes by itching.
No treatment is usually required. In most patients, the condition lasts only a matter of weeks or months (upto six months). If the rash persists then it will be best to get it evaluated from a dermatologist. Other possibilities have to be ruled out then.
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.